# SDR AALA202303067998

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 37,252 hours, 14,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY 13WL FAILED SYSTEM TEST. MAINTENANCE REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY 13WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
